Author Topic: Fast crossover ativan to valium? Inpatient?  (Read 214 times)

[Buddie]

Re: Fast crossover ativan to valium? Inpatient?
« Reply #10 on: May 31, 2022, 11:50:18 pm »
To my understanding kindling doesn't prevent you from healing, it just makes it more miserable while you are so you have just as good a chance of recovery as anyone else as long as you never take another benzo and this includes z-drugs and possibly alcohol as well.

Klonopin is a longer acting drug than Ativan but there is going to be pain until you're free and recovered from your use.  It doesn't matter what benzo you're on or what benzo you crossover to, its going to hurt.

You've done this before, you know how it goes and I know you're scared but the only way out is through. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fast crossover ativan to valium? Inpatient?
« Reply #11 on: June 01, 2022, 12:28:54 am »
Wouldnt be nearly as scared if i was also dealing withong covid brain issues. I would take ALL of the last taper 5 year taper over the last two months of long covid and getting on ativan thinking it would buy me time for my family
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fast crossover ativan to valium? Inpatient?
« Reply #12 on: June 01, 2022, 12:31:20 am »
AND I MISSED BY STABLE TIME TO START BECAUSE IT WAS FIVE DAYS LONG UNTIL PDOC STARTED MESSING WITH HOW I WANTED T DRO GET OFF
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fast crossover ativan to valium? Inpatient?
« Reply #13 on: June 01, 2022, 03:06:24 pm »
Would it work for a klonopin crossover? Still seems to me that you'd feel the Ativan underneath in a withdrawal
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fast crossover ativan to valium? Inpatient?
« Reply #14 on: June 01, 2022, 03:22:58 pm »
Look, [...], there's going to be discomfort no matter what drug you cross over to. I crossed from Ativan to valium and yeah, I felt the w/ds from Ativan during the first part of my cross. But gradually (I'd say a week or so) the calming effects of the valium overshadowed the w/ds of the Ativan that my body was missing and the cross went smoothly.

Unfortunately there is no discomfort-free cross . . . nor for that matter, any discomfort-free taper. We just try to adjust our tapers to make things as bearable as possible.

imo a "fast" c/o will land you in a world of hurt.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fast crossover ativan to valium? Inpatient?
« Reply #15 on: June 01, 2022, 03:47:47 pm »
So you're saying it took a week or so to feel it building up in your system? According to the Ashton schedule it seemed like it was going to be weeks and weeks Believe me I understand pain because I've been through this twice before and it was hellish but the problem is I don't know where I'm starting from.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fast crossover ativan to valium? Inpatient?
« Reply #16 on: June 01, 2022, 05:25:39 pm »
 Iím quite lost in my cross-over taper also.

After a bout of agitated depression around December, I was eventually (after multiple hospital visits) put on an antidepressant along with lorazepam 1mg 3 x day (1 month) to give the antidepressant time to take affect. Didnít respond to antidepressant so had to switch another after a short term stay in hospital mental health ward. At this point I was also switched to 0.5 mg klonopin twice a day while the new antidepressant had time to take affect. After about 5 weeks, I noticed a real positive change in mood and so, without knowing potential repercussions, I stopped k cold turkey. I was reasonably fine for the 1st 11 days, but then on day twelve, I felt like Iíd been hit by a Mack truck. I wonít go through the symptoms, but suffice to say - I now know theyíre all straight from the list. I pushed on for another 7 days until eventually visiting a doctor who agreed to taper. Unfortunately, she moved me directly to diazepam without a proper crossover and only at half the equivalent dose of the klonopin - 10mg diazepam instead of 20mg. Itís been 5 weeks on diazepam now, and none of the withdrawal symptoms from my cold turkey have been alleviated. Im still barely functioning. In addition, I was urged to make my first 1mg cut last Friday, and things have got worse. Iím just glad I didnít do the 2.5mg cut the doctor urged me to make, after assuring me that the dose I was on was little more than ďlolly waterĒ and would have nothing to do with the symptoms Iím experiencing. She seems to think they must be associated with some other underlying condition, which Iím sure we all know is rubbish. Very frustrating, to say the least. My main concern surrounds the damage I may be doing through this doctors lack of knowledge. Am currently seeking out a suitable doctor who deals predominantly with drug and alcohol dependence and withdrawal, rather than someone who has only tapered a couple of patients without severe withdrawal difficulties and has concluded that all cases are the same. Since crossing immediately to Valium, it has not been easy, and among a multitude of other symptoms, the anxiety often heightens after dosing, and strangely enough, I seem to experience inter-dose withdrawal even though Iím taking 5mg night and 5mg day. Donít understand this at all, considering the long half life. Donít know if this tolerance withdrawal or if it is having paradoxical effects because of the immediate switch to the Valium or maybe Iím still not recovered or stabilised because of the low dose switch. I have no idea when Iíll be functional enough to make my next cut as I just have no trust in my doctorís or my own knowledge to make such a decision. I certainly donít want to send myself into any deeper suffering. I probably should have started my own thread after reading what Iíve written here, as it seems to be all about meÖ But after reading [...]ís post, it just seemed as though weíre both struggling to find competent medical support and guidance to gain some trust in the right starting point.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Fast crossover ativan to valium? Inpatient?
« Reply #17 on: June 01, 2022, 11:01:17 pm »
Yeah, [...], right from the start I felt wds from Ativan (my brain screamed "Where is my Precious"?) but the valium was building up. After about a week, I no longer felt as nuts because of the lack of Ativan . . . and the presence of valium.

You're right . . . the whole c/o takes weeks, but you do feel the benefits of the valium before the c/o is complete. At least I did.

Best,

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.